# SDR SWAA2023120820356

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT 2023-694810<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A7500 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A7500 SHEET 29 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
